# SDR CA120802001

- Difficulty date: July 17, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Pwa PT6A42
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blades
- Condition: Damaged
- Location: Compressor
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

(CAN) DURING TAXI FOR T/O, THE PASSENGERS ON BOARD HEARD A CHANGE IN ENGINE PITCH NOISE AND ALERTED THE PILOT WHO IMMEDIATELY ABORTED HIS T/O PROCEDURES. THE ACFT WAS RETURNED TO THE BASE WHERE GROUND TEST REVEALED THAT THE ENGINE COULD NOT REACH T/O POWER DUE TO TEMPERATURE LIMITATION. TROUBLESHOOTING IN THE PRESENCE OF  FSR LED TO THE DISCOVERY OF A FRACTURED 1ST STAGE COMPRESSOR STATOR VANE.  FOREIGN OBJECT DAMAGE, FOD WAS FOUND ON ALL BUT 1, 1ST STAGE COMPRESSOR BLADES, MOST OF IT LIGHT IN NATURE BUT ONE OF THE BLADES EXHIBITED IMPACT MARKS AND TEARING.  THE ENGINE IS TO BE REMOVED AND FORWARDED FOR INVESTIGATION.
